# SDR CA101122020

- Difficulty date: November 19, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Dhav DHC2MK3
- Aircraft time: 16,402 hours
- Engine: Pwc PW610FA
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Burned
- Location: Instrument Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A REVERSE CURRENT RELAY REPLACEMENT IT WAS NOTICED THAT AT SOME TIME A GROUND WIRE AND POWER WIRE HAD RUBBED TOGETHER AND THE BURNED OFF THE INSULATION ON THE WIRES. THIS WAS NOT NOTICED BY ANY PILOT, NO BURNING ODOR WAS REPORTED. THIS WAS FOUND TROUBLE SHOOTING AN UNRELATED GENERATOR SNAG.
